Alert archive / Puerto Rico / Small Craft Advisories in 2015
Small Craft Advisory 37, NWS JSJ
NWS JSJ issued this small craft advisory at Oct 21, 2015, 7:33 AM CDT. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- Oct 21, 2015, 7:33 AM CDT (12:33 UTC)
- Expired
- Oct 22, 2015, 7:00 PM CDT
- In force
- 35 hr
- Issued by
- NWS JSJ
The text
As transmitted, in the capitals the NWS used until 2016.
929 WHCA72 TJSJ 211233 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 833 AM AST WED OCT 21 2015 ...HAZARDOUS SEAS EXPECTED ACROSS THE ATLANTIC WATERS AND MONA PASSAGE... .A MODERATE NORTHERLY SWELL WILL PERSIST ACROSS THE ATLANTIC WATERS AND LOCAL PASSAGES THROUGH THE DAY THEN SUBSIDE LATER TONIGHT. AMZ712-715-741-742-211800- /O.NEW.TJSJ.SC.Y.0037.151021T1233Z-151021T1800Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 833 AM AST WED OCT 21 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL THIS AFTERNOON. * WINDS...SOUTHEAST WINDS 5 TO 10 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET IN NORTHERLY SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-212045- /O.NEW.TJSJ.SC.Y.0037.151021T1233Z-151022T0000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 833 AM AST WED OCT 21 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM AST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM AST THIS EVENING. * WINDS...SOUTHEAST WINDS 5 TO 10 KNOTS. * WAVES/SEAS...SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET IN NORTHERLY SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
9 follow-up statements
614 WHCA72 TJSJ 211233 CCA MWWSJU URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE SAN JUAN PR 833 AM AST WED OCT 21 2015 ...HAZARDOUS SEAS EXPECTED ACROSS THE ATLANTIC WATERS AND MONA PASSAGE... .A MODERATE NORTHERLY SWELL WILL PERSIST ACROSS THE ATLANTIC WATERS AND LOCAL PASSAGES THROUGH THE DAY THEN SUBSIDE LATER TONIGHT. AMZ712-715-741-742-211800- /O.COR.TJSJ.SC.Y.0037.151021T1233Z-151021T1800Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 833 AM AST WED OCT 21 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL THIS AFTERNOON. * WINDS...SOUTHEAST WINDS 5 TO 10 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET IN NORTHERLY SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-212045- /O.COR.TJSJ.SC.Y.0037.151021T1233Z-151022T0000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 833 AM AST WED OCT 21 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM AST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM AST THIS EVENING. * WINDS...SOUTHEAST WINDS 5 TO 10 KNOTS. * WAVES/SEAS...SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET IN NORTHERLY SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
367 WHCA72 TJSJ 211512 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1112 AM AST WED OCT 21 2015 ...HAZARDOUS SEAS EXPECTED ACROSS THE ATLANTIC WATERS AND MONA PASSAGE... .A MODERATE NORTHERLY SWELL WILL CONTINUE TO AFFECT THE ATLANTIC WATERS AND MONA PASSAGES THIS AFTERNOON...BUT SUBSIDING TONIGHT. AMZ712-715-741-742-212100- /O.EXT.TJSJ.SC.Y.0037.000000T0000Z-151021T2100Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 1112 AM AST WED OCT 21 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM AST THIS AFTERNOON... * WINDS...SOUTHEAST WINDS 5 TO 10 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET IN NORTHERLY SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-212315- /O.CON.TJSJ.SC.Y.0037.000000T0000Z-151022T0000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1112 AM AST WED OCT 21 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM AST THIS EVENING... * WINDS...SOUTHEAST WINDS 5 TO 10 KNOTS. * WAVES/SEAS...SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET IN NORTHERLY SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
810 WHCA72 TJSJ 212006 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 406 PM AST WED OCT 21 2015 ...HAZARDOUS SEAS EXPECTED ACROSS THE ATLANTIC WATERS AND MONA PASSAGE... .A MODERATE NORTHERLY SWELL WILL CONTINUE TO AFFECT THE ATLANTIC WATERS AND MONA PASSAGES THIS AFTERNOON...BUT SUBSIDING TONIGHT. AMZ722-220415- /O.EXB.TJSJ.SC.Y.0037.000000T0000Z-151022T1800Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 406 PM AST WED OCT 21 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM AST THURSDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM AST THURSDAY. * WINDS...SOUTHEAST WINDS 5 TO 10 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET IN NORTHERLY SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ745-220415- /O.EXB.TJSJ.SC.Y.0037.000000T0000Z-151022T1200Z/ COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM- 406 PM AST WED OCT 21 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM AST THURSDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM AST THURSDAY. * WINDS...SOUTHEAST WINDS 5 TO 10 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET IN NORTHERLY SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-741-220415- /O.EXT.TJSJ.SC.Y.0037.000000T0000Z-151022T1800Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- MONA PASSAGE SOUTHWARD TO 17N- 406 PM AST WED OCT 21 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM AST THURSDAY... * WINDS...SOUTHEAST WINDS 5 TO 10 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET IN NORTHERLY SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-715-742-220415- /O.EXT.TJSJ.SC.Y.0037.000000T0000Z-151022T1200Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 406 PM AST WED OCT 21 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM AST THURSDAY... * WINDS...SOUTHEAST WINDS 5 TO 10 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET IN NORTHERLY SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
471 WHCA72 TJSJ 220236 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1036 PM AST WED OCT 21 2015 ...HAZARDOUS SEAS EXPECTED ACROSS THE ATLANTIC WATERS AND MONA PASSAGE... .A MODERATE NORTHERLY SWELL WILL CONTINUE TO AFFECT THE ATLANTIC WATERS AND MONA PASSAGES THIS AFTERNOON...BUT SUBSIDING TONIGHT. AMZ710-722-741-221045- /O.CON.TJSJ.SC.Y.0037.000000T0000Z-151022T1800Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- ANEGADA PASSAGE SOUTHWARD TO 17N-MONA PASSAGE SOUTHWARD TO 17N- 1036 PM AST WED OCT 21 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST THURSDAY... * WINDS...SOUTHEAST WINDS 5 TO 10 KNOTS. * WAVES/SEAS...SEAS 5 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET IN NORTHERLY SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-715-742-745-221045- /O.CON.TJSJ.SC.Y.0037.000000T0000Z-151022T1200Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM- 1036 PM AST WED OCT 21 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST THURSDAY... * WINDS...SOUTHEAST WINDS 5 TO 10 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 8 FEET IN NORTHERLY SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
443 WHCA72 TJSJ 220236 CCA MWWSJU URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE SAN JUAN PR 1036 PM AST WED OCT 21 2015 ...HAZARDOUS SEAS EXPECTED ACROSS THE ATLANTIC WATERS AND MONA PASSAGE... .A MODERATE NORTHERLY SWELL WILL CONTINUE TO AFFECT THE ATLANTIC WATERS AND MONA PASSAGES TONIGHT...SUBSIDING ON THURSDAY. AMZ710-722-741-221045- /O.CON.TJSJ.SC.Y.0037.000000T0000Z-151022T1800Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- ANEGADA PASSAGE SOUTHWARD TO 17N-MONA PASSAGE SOUTHWARD TO 17N- 1036 PM AST WED OCT 21 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST THURSDAY... * WINDS...SOUTHEAST WINDS 5 TO 10 KNOTS. * WAVES/SEAS...SEAS 5 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET IN NORTHERLY SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-715-742-745-221045- /O.CON.TJSJ.SC.Y.0037.000000T0000Z-151022T1200Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM- 1036 PM AST WED OCT 21 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST THURSDAY... * WINDS...SOUTHEAST WINDS 5 TO 10 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 8 FEET IN NORTHERLY SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
953 WHCA72 TJSJ 220825 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 425 AM AST THU OCT 22 2015 ...HAZARDOUS SEAS EXPECTED ACROSS THE ATLANTIC WATERS AND LOCAL PASSAGES... .A MODERATE NORTHERLY SWELL WILL CONTINUE TO AFFECT THE ATLANTIC WATERS AND LOCAL PASSAGES...BEFORE GRADUALLY SUBSIDING LATER TODAY. AMZ725-221200- /O.EXA.TJSJ.SC.Y.0037.000000T0000Z-151022T1200Z/ COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM- 425 AM AST THU OCT 22 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM AST THIS MORNING... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM AST THIS MORNING. * WINDS...SOUTHEAST WINDS 5 TO 10 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 8 FEET IN NORTHERLY SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-722-741-221630- /O.CON.TJSJ.SC.Y.0037.000000T0000Z-151022T1800Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- ANEGADA PASSAGE SOUTHWARD TO 17N-MONA PASSAGE SOUTHWARD TO 17N- 425 AM AST THU OCT 22 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST THIS AFTERNOON... * WINDS...SOUTHEAST WINDS 5 TO 10 KNOTS. * WAVES/SEAS...SEAS 5 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET IN NORTHERLY SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-715-742-745-221200- /O.CON.TJSJ.SC.Y.0037.000000T0000Z-151022T1200Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM- 425 AM AST THU OCT 22 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST THIS MORNING... * WINDS...SOUTHEAST WINDS 5 TO 10 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 8 FEET IN NORTHERLY SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
790 WHCA72 TJSJ 221214 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 814 AM AST THU OCT 22 2015 ...HAZARDOUS SEAS EXPECTED ACROSS THE ATLANTIC WATERS AND LOCAL PASSAGES... .A MODERATE NORTHERLY SWELL WILL CONTINUE TO AFFECT THE ATLANTIC WATERS AND LOCAL PASSAGES...BEFORE GRADUALLY SUBSIDING LATER TODAY. AMZ712-715-725-742-745-222015- /O.EXP.TJSJ.SC.Y.0037.000000T0000Z-151022T1200Z/ /O.NEW.TJSJ.SC.Y.0038.151022T1214Z-151022T2100Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM- 814 AM AST THU OCT 22 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM AST THIS AFTERNOON... * WINDS...SOUTHEAST WINDS 5 TO 10 KNOTS. * WAVES/SEAS...SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET IN NORTHERLY SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-722-741-222015- /O.EXT.TJSJ.SC.Y.0037.000000T0000Z-151022T2100Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- ANEGADA PASSAGE SOUTHWARD TO 17N-MONA PASSAGE SOUTHWARD TO 17N- 814 AM AST THU OCT 22 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM AST THIS AFTERNOON... * WINDS...SOUTHEAST WINDS 5 TO 10 KNOTS. * WAVES/SEAS...SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET IN NORTHERLY SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
099 WHCA72 TJSJ 222056 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 456 PM AST THU OCT 22 2015 ...HAZARDOUS SEAS EXPECTED ACROSS THE ATLANTIC WATERS AND LOCAL PASSAGES THROUGH TONIGHT... .A MODERATE NORTHERLY SWELL WILL CONTINUE TO AFFECT THE ATLANTIC WATERS AND LOCAL PASSAGES THROUGH TONIGHT. THEN...SEAS WILL GRADUALLY SUBSIDE THROUGH THE OVERNIGHT HOURS. AMZ710-722-741-230000- /O.EXT.TJSJ.SC.Y.0037.000000T0000Z-151023T0000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- ANEGADA PASSAGE SOUTHWARD TO 17N-MONA PASSAGE SOUTHWARD TO 17N- 456 PM AST THU OCT 22 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM AST THIS EVENING... * WINDS...SOUTHEAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS...SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET IN NORTHERLY SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-715-725-742-745-230000- /O.EXT.TJSJ.SC.Y.0038.000000T0000Z-151023T0000Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM- 456 PM AST THU OCT 22 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM AST THIS EVENING... * WINDS...SOUTHEAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS...SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET IN NORTHERLY SWELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
741 WHCA72 TJSJ 230003 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 803 PM AST THU OCT 22 2015 ...MARINE CONDITIONS HAVE IMPROVED SOMEWHAT AS NORTHERLY SWELLS CONTINUE TO SUBSIDE... AMZ710-722-741-230115- /O.EXP.TJSJ.SC.Y.0037.000000T0000Z-151023T0000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- ANEGADA PASSAGE SOUTHWARD TO 17N-MONA PASSAGE SOUTHWARD TO 17N- 803 PM AST THU OCT 22 2015 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM AST THIS EVENING... LOCAL BUOYS OBSERVATIONS SHOW THAT THE SEAS HAVE SUBSIDE BELOW THE ADVISORY CRITERIA THIS EVENING. THEREFORE...EXPECTED SEAS OF 4-6 FEET PREVAILING THE REST OF TONIGHT AND OVERNIGHT. $$ AMZ712-715-725-742-745-230115- /O.EXP.TJSJ.SC.Y.0038.000000T0000Z-151023T0000Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM- 803 PM AST THU OCT 22 2015 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM AST THIS EVENING... LOCAL BUOYS OBSERVATIONS SHOW THAT THE SEAS HAVE SUBSIDE BELOW THE ADVISORY CRITERIA THIS EVENING. THEREFORE...EXPECTED SEAS OF 4-6 FEET PREVAILING THE REST OF TONIGHT AND OVERNIGHT. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Oct 21, 4:44 AM CDT, 2 hours 49 minutes earlier.
Area forecast discussion, Oct 21, 4:44 AM CDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JUAN PR 544 AM AST WED OCT 21 2015 .SYNOPSIS...TUTT WILL CONTINUE TO EXTEND SOUTHWEST ACROSS THE EASTERN CARIBBEAN THROUGH AT LEAST THURSDAY. BY FRIDAY AND INTO THE UPCOMING WEEKEND....THIS FEATURE WILL BE ABSORBED BY A DEEP TROUGH WHICH IS WILL BECOME AMPLIFIED ACROSS THE WESTERN ATLANTIC. THE UPPER TROUGH IS TO THEN LIFT NORTHWARDS ACROSS THE REGION OVER THE WEEKEND. MEANWHILE... AN INDUCED SURFACE TROUGH JUST WEST AND NORTH OF THE REGION WILL MAINTAIN FAIRLY LIGHT SOUTHEASTERLY WINDS ACROSS THE FORECAST AREA DURING THE NEXT SEVERAL DAYS. && .DISCUSSION...RECENT SATELLITE IMAGERY AND DOPPLER WEATHER RADAR DEPICTED MAINLY SHALLOW LOW LEVEL CLOUDS WITH ONLY A FEW PASSING SHOWERS MOVING OVER THE COASTAL WATERS AND REACHING PORTIONS OF THE EAST AND SOUTHEAST COASTAL SECTIONS OF THE ISLANDS. RAINFALL HOWEVER WAS OF SHORT DURATION...WITH NO SIGNIFICANT ACCUMULATIONS NOTED. EXPECT MOSTLY FAIR WEATHER AND DRY CONDITIONS TODAY UNDER THE LIGHT SOUTHEAST WIND FLOW. HOWEVER...MODERATE SEA BREEZE VARIATIONS AND LOCAL CONVERGENCE WILL GIVE WAY TO AFTERNOON SHOWERS AND ISOLATED THUNDERSTORM DEVELOPMENT...MAINLY OVER THE WEST INTERIOR AND NORTH CENTRAL SECTIONS OF PUERTO RICO. LESSER SHOWER ACTIVITY CAN BE EXPECTED OVER THE VIRGIN ISLANDS. THIS OVERALL WEATHER PATTERN IS TO THEN CONTINUE FOR MOST OF THE WORK WEEK.HOWEVER... THE PREVAILING LIGHT WINDS AND GOOD DAYTIME HEATING EACH DAY...WILL GIVE WAY TO SOME ENHANCED ISOLATED CONVECTION MAINLY OVER PORTIONS OF THE INTERIOR AND NORTH SECTIONS OF PUERTO RICO. AS A RESULT...MINOR URBAN AND SMALL STREAM FLOODING WILL REMAIN POSSIBLE IN SOME AREAS. EXPECT A GRADUAL CHANGE IN THE WEATHER PATTERN BY FRIDAY AND INTO THE WEEKEND...AS THE UPPER TROUGH LIFTS ACROSS THE REGION AND A LOW LEVEL MOISTURE CONVERGENCE ZONE BEGINS SET UP ACROSS THE AREA. THE INCREASING UPPER LEVEL INSTABILITY ALONG WITH MODEST AMOUNTS OF TROPICAL MOISTURE ADVECTION...WILL GIVE WAY TO A BETTER CHANCE FOR ORGANIZED AND ENHANCED CONVECTION ACROSS THE ISLANDS AND COASTAL WATERS...AT LEAST DURING THE LATTER PART OF THE WEEKEND AND INTO EARLY NEXT WEEK. MORE TO COME ON THIS LATER. && .AVIATION...MOSTLY VFR CONDITIONS EXPECTED THIS MORNING ACROSS THE LOCAL FLYING AREA WITH VCSH ACROSS TIST AND TISX. SURFACE WIND WILL REMAIN LGT/VRB TO CALM UNTIL 21/13Z...BECOMING FROM ESE AND GRADUALLY INCREASING TO 5-10 KTS WITH SEA BREEZE VARIATIONS. LOCAL AND DIURNAL EFFECTS WILL LEAD TO AFTERNOON CONVENTION OVER PARTS OF WESTERN AND NORTHER HALF OF PR ALONG CORDILLERA CENTRAL...AND VCTY TJSJ...TJPS...TJBQ...AND TJMZ FM 21/18Z-21/22Z WITH MOUNTAINS OBSCURATIONS AND ISOLATED TSRA/BRIEF MVFR/IFR POSSIBLE. && .MARINE...RECENT DATA FROM BUOYS 41115 AND 41043 BOTH SUGGEST SEAS BETWEEN 7 TO 8 FEET AT 10 SECS FROM A NORTHERLY SWELL. EXPECT THIS NORTHERLY SWELL ACTION TO CONTINUE TO AFFECT THE ATLANTIC WATERS AND LOCAL PASSAGES AT LEAST INTO THE EVENING HOURS TODAY. SMALL CRAFT OPERATORS SHOULD THEREFORE EXERCISE CAUTION. IN ADDITION... EXPECT HEIGHTENED RIP CURRENT RISK AT LEAST ALONG THE NORTHERN FACING BEACHES. NORTHERLY SWELL TO DIMINISH TONIGHT AND OVERALL SEAS SHOULD RETURN TO 2 TO 4 FEET IN MOST AREAS. && .PRELIMINARY POINT TEMPS/POPS... SJU 90 79 89 79 / 20 20 50 30 STT 89 79 88 79 / 20 30 30 30 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...NONE. VI...NONE. AM...NONE. && 72/09
Hazardous weather outlook, Oct 21, 4:45 AM CDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 545 AM AST WED OCT 21 2015 AMZ710>745-PRZ001>013-220945- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 545 AM AST WED OCT 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT .THUNDERSTORMS...THERE IS A CHANCE OF SLOW MOVING THUNDERSTORMS WITH HEAVY RAINFALL...FREQUENT LIGHTNING AND GUSTY WINDS THIS AFTERNOON OVER AND NORTH OF CORDILLERA CENTRAL. .FLOODING...HEAVY RAINS COULD LEAD TO URBAN AND SMALL STREAM FLOODING. .RIP CURRENTS...A MODERATE NORTHERLY SWELL WILL CONTINUE TO REACH OUR LOCAL WATERS TODAY. THESE SWELLS COULD GENERATE DANGEROUS RIP CURRENT CONDITIONS ALONG THE NORTHERN AND NORTHWEST COASTS OF PUERTO RICO. THERE IS A MODERATE RISK OF RIP CURRENTS FOR PINONES...OCEAN PARK...LA PARED...PLAYA ESCONDIDA...MAR CHIQUITA...PUERTO NUEVO...JOBOS AND FLAMENCO BEACHES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SLOW MOVING THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER AND NORTH OF THE CORDILLERA CENTRAL. THESE THUNDERSTORMS WILL BE CAPABLE OF CREATING STRONG GUSTY WINDS...FREQUENT LIGHTNING AND HEAVY RAINFALL. AS A RESULT...URBAN AND SMALL STREAM FLOODING IS LIKELY. RIVER FLOODING IS POSSIBLE ACROSS WESTERN PR. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT FLOODING AND LANDSLIDES TO THE NATIONAL WEATHER SERVICE IN SAN JUAN. AMZ715-725-VIZ001-002-220945- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 545 AM AST WED OCT 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A MODERATE NORTHERLY SWELL WILL CONTINUE TO REACH OUR LOCAL WATERS TODAY. THESE SWELLS COULD GENERATE DANGEROUS RIP CURRENT CONDITIONS ALONG THE NORTHERN AND NORTHWEST COASTS OF THE LOCAL ISLANDS. THERE IS A MODERATE RISK OF RIP CURRENTS FOR MAGENS BAY AND TRUNK BAY BEACHES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 21, 8:14 AM CDT | Rip Current Statement | JSJ | 23 hr | |
| Oct 21, 3:21 PM CDT | High Surf Advisory | JSJ | 16 hr |
Nearby
Small Craft Advisories in Puerto Rico, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.